# SDR SIMA201123803

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 22,260 hours, 18,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2821 THE CREW REPORTED THE MAIN CABIN DOOR UPPER FLAPPER MECHANISM IS DIFFICULT TO CYCLE SEAL CLOSED WHEN CLOSING DOOR HANDLE FULL DOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED MAIN CABIN DOOR ROLLER IAW EMB 140 AMM 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD, NO DEFECT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
